null
contact us: 07 3355 3052

Gaviscon Double Strength Peppermint Tablets 24

SKU :
193658
$7.95
(You save $2.54 )
(No reviews yet) Write a Review
Shipping :
Calculated at Checkout
Add to Wish List

Gaviscon Double Strength Peppermint Tablets 24. AUST R 156040

Gaviscon Double Strength brings fast, soothing and long lasting relief from the pain and discomfort of heartburn (gastric reflux) and indigestion. Gaviscon quickly soothes the burning sensation and helps keep digestive acid in the stomach where it should be.

Directions:

Take 1-2 tablets as required after meals and before going to bed, up to 4 times a day or as directed. Chew tablets thoroughly before swallowing and follow with water if desired.

Warnings:
Not recommended for children under 12 years.


PRECAUTIONS

Products containing mannitol may have a laxative effect or cause diarrhoea.
Foil sealed for your protection. Do not use if blister foil is torn or damaged.
ESSENTIAL SAFETY INFORMATION

Keep our of reach of children.

Ingredients:
Each tablet contains 500mg sodium alginate, 267mg sodium bicarbonate and 160mg calcium carbonate.
Contains: Aspartame.

Storage Temperature: Store below 30C in a dry place

There are no reviews for this product yet. Please write a review here.

Gaviscon Double Strength Peppermint Tablets 24

SKU :
193658
$7.95
(You save $2.54 )

Gaviscon Double Strength Peppermint Tablets 24. AUST R 156040

Gaviscon Double Strength brings fast, soothing and long lasting relief from the pain and discomfort of heartburn (gastric reflux) and indigestion. Gaviscon quickly soothes the burning sensation and helps keep digestive acid in the stomach where it should be.

Directions:

Take 1-2 tablets as required after meals and before going to bed, up to 4 times a day or as directed. Chew tablets thoroughly before swallowing and follow with water if desired.

Warnings:
Not recommended for children under 12 years.


PRECAUTIONS

Products containing mannitol may have a laxative effect or cause diarrhoea.
Foil sealed for your protection. Do not use if blister foil is torn or damaged.
ESSENTIAL SAFETY INFORMATION

Keep our of reach of children.

Ingredients:
Each tablet contains 500mg sodium alginate, 267mg sodium bicarbonate and 160mg calcium carbonate.
Contains: Aspartame.

Storage Temperature: Store below 30C in a dry place

There are no reviews for this product yet. Please write a review here.

Related Products

Customers Also Viewed

Speak to a Pharmacist

07 3355 3052

Open 7 days

Mon - Sun 7am to 8pm

Our Location

621 Stafford Road, STAFFORD, QLD 4053, Australia

SuperPharmacyPlus

SuperPharmacyPlus stocks a large range of products suitable for your needs, sending goods across Australia and around the world. If you are printing this in order to come into our physical store, make sure to call ahead so that you are not disappointed in the even that we have sold out, or need to order the product in specially for you. We hope that you find just the right thing for you.